# SDR ASAA0843740

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MIDFLAP UPPER SURFACE CHAFED AT INBOARD END 15 INCHES FORWARD OF TRAILING EDGE.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER FILLER AND BOND REPAIR PER SRM 57 53 01 AND 51 70 10.
